CSpace  > 数学所
Stability to the global large solutions of 3-D Navier-Stokes equations
Gui, Guilong2; Zhang, Ping1
2010-10-20
Source PublicationADVANCES IN MATHEMATICS
ISSN0001-8708
Volume225Issue:3Pages:1248-1284
AbstractIn this paper, we consider the stability to the global large solutions of 3-D incompressible Navier-Stokes equations in the anisotropic Sobolev spaces. In particular, we proved that for any s(0) is an element of (1/2, 1), given a global large solution v is an element of C([0, infinity); H(0,s0)(R(3)) boolean AND L(3)(R(3))) of (1.1) with del v is an element of L(loc)(2)(R(+), H(0,s0)(R(3),)) and a divergence free vector w(0) = (w(0)(h), w(0)(3)) is an element of H(0,s0)(R(3)) satisfying parallel to w(0)(h)parallel to(H0,s) <= c(s,w03,v) for some sufficiently small constant depending on s is an element of (1/2, s(0)), v, and parallel to w(0)(3)parallel to(H0,s), (1.1) supplemented with initial data v(0) + w(0) has a unique global solution in u is an element of C([0, infinity); H(0,s0)(R(3))) with del u is an element of L(2)(R(+), H(0,s0)(R(3))). Furthermore, u(h) is close enough to v(h) in C([0, infinity); H(0,s) (R(3))). (C) 2010 Elsevier Inc. All rights reserved.
KeywordNavier-Stokes equations Littlewood-Paley theory Stability
DOI10.1016/j.aim.2010.03.022
Language英语
Funding ProjectNSF of China[10931007] ; NSF of China[10721061] ; National 973 project ; Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000281045700005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/10190
Collection数学所
Corresponding AuthorZhang, Ping
Affiliation1.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100864, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Gui, Guilong,Zhang, Ping. Stability to the global large solutions of 3-D Navier-Stokes equations[J]. ADVANCES IN MATHEMATICS,2010,225(3):1248-1284.
APA Gui, Guilong,&Zhang, Ping.(2010).Stability to the global large solutions of 3-D Navier-Stokes equations.ADVANCES IN MATHEMATICS,225(3),1248-1284.
MLA Gui, Guilong,et al."Stability to the global large solutions of 3-D Navier-Stokes equations".ADVANCES IN MATHEMATICS 225.3(2010):1248-1284.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gui, Guilong]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gui, Guilong]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gui, Guilong]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.